# SDR 01FDEA00525

- Difficulty date: July 9, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR EXTERNAL SKIN HAS DENT FWD OF BS 196.5 AT RBL 11, WL 170.  *S/D*  REMOVED AND REPLACED SKIN PER IAW FEDEX SRM 53-30-3 FIG 1.
